# SDR MASA200601425

- Difficulty date: May 27, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 8,634 hours, 5,838 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7106 CAE - STAB FAULT STATUS.  MX PERFORMED SPOST 2.  NO FURTHER DEFECTS NOTED.
